# SDR SWIA200210500

- Difficulty date: January 2, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 12,099 hours, 17,591 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL, NR 1 EEC FAILED.  WHITE 'MAN' LIGHT, RED `EEC` LIGHT AND AURAL WARNING SOUNDED.  ABORTED TAKEOFF.  FOUND LOOSE CANNON PLUG TO 1.8 SENSOR.  CLEANED, OHM'S CHECKED AND TIGHTENED CANNON PLUG.  ALSO OHM'S CHECKED NH & NP SENSORS AND EEC CONTROL CANNON PLUG.  CLEANED AND RESET CIRCUIT BREAKERS IAW EMB120 W/M 76-10-00.  SYSTEM CHECKED GOOD WITH ENGINE RUN.
